# SDR 2001F00742

- Difficulty date: November 10, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9159 - NAS/FLL - DURING APPROACH, LANDING GEAR WOULD NOT EXTEND ON FIRST TRY.  EXTENDED ON SECOND ATTEMPT.  REMOVED AND REPLACED LANDING GEAR SELECTOR.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION.  OPERATIONAL CHECK NORMAL.  (M)
